Alert archive / Minnesota / Wind Chill Advisories in 2018

Wind Chill Advisory 20, NWS Grand Forks, ND

February 11, 201814 counties in North Dakota; 16 counties in Minnesota

NWS Grand Forks, ND issued this wind chill advisory at Feb 11, 2018, 3:20 PM CST for 14 counties in North Dakota; 16 counties in Minnesota. It took effect at Feb 11, 2018, 9:00 PM CST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2018, 3:20 PM CST (21:20 UTC)
In effect from
Feb 11, 2018, 9:00 PM CST
Expired
Feb 12, 2018, 11:00 AM CST
In force
14 hr
Issued by
NWS Grand Forks, ND
All 30 counties

Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 42 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 9.3 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2018-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2018-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

556 
WWUS43 KFGF 112120
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
320 PM CST Sun Feb 11 2018

MNZ001-002-004>009-013>017-022-NDZ006>008-014>016-024-026>030-054-
121700-
/O.NEW.KFGF.WC.Y.0020.180212T0300Z-180212T1700Z/
West Polk-Norman-Kittson-Roseau-Lake Of The Woods-West Marshall-
East Marshall-North Beltrami-Pennington-Red Lake-East Polk-
North Clearwater-South Beltrami-Mahnomen-Towner-Cavalier-Pembina-
Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-Grand Forks-Griggs-
Steele-Traill-Western Walsh County-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Hallock, Karlstad, Lancaster, Roseau, 
Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden,
Middle River, Grygla, Red Lake, Redby, Ponemah, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, 
Waubun, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, 
Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, 
Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, 
Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, 
Hillsboro, Hatton, Portland, Edinburg, Adams, and Lankin
320 PM CST Sun Feb 11 2018

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 11 AM
CST MONDAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 25 below zero to 40 below 
  zero.

* WHERE...Portions of north central and northwest Minnesota and 
  northeast and southeast North Dakota.

* WHEN...From 9 PM this evening to 11 AM CST Monday.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

MNZ003-023-024-027-028-030>032-NDZ038-039-121500-
/O.NEW.KFGF.WC.Y.0020.180212T0600Z-180212T1500Z/
Clay-South Clearwater-Hubbard-West Becker-East Becker-
West Otter Tail-East Otter Tail-Wadena-Barnes-Cass-
Including the cities of Moorhead, Alida, Ebro, Lake Itasca, 
Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, 
Park Rapids, Detroit Lakes, Wolf Lake, Fergus Falls, Perham, 
New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, 
Menahga, Valley City, and Fargo
320 PM CST Sun Feb 11 2018

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST MONDAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 20 below zero to 35 below 
  zero.

* WHERE...Portions of central, north central, northwest and west 
  central Minnesota and southeast North Dakota.

* WHEN...From midnight tonight to 9 AM CST Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

JH
4 follow-up statements
963 
WWUS43 KFGF 120311
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
911 PM CST Sun Feb 11 2018

MNZ001-002-004>009-013>017-022-NDZ006>008-014>016-024-026>030-054-
121700-
/O.CON.KFGF.WC.Y.0020.000000T0000Z-180212T1700Z/
West Polk-Norman-Kittson-Roseau-Lake Of The Woods-West Marshall-
East Marshall-North Beltrami-Pennington-Red Lake-East Polk-
North Clearwater-South Beltrami-Mahnomen-Towner-Cavalier-Pembina-
Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-Grand Forks-Griggs-
Steele-Traill-Western Walsh County-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Hallock, Karlstad, Lancaster, Roseau, 
Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden,
Middle River, Grygla, Red Lake, Redby, Ponemah, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, 
Waubun, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, 
Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, 
Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, 
Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, 
Hillsboro, Hatton, Portland, Edinburg, Adams, and Lankin
911 PM CST Sun Feb 11 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST MONDAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 25 below zero to 40 below 
  zero.

* WHERE...Portions of north central and northwest Minnesota and 
  northeast and southeast North Dakota.

* WHEN...Until 11 AM CST Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

MNZ003-023-024-027-028-030>032-NDZ038-039-121500-
/O.CON.KFGF.WC.Y.0020.180212T0600Z-180212T1500Z/
Clay-South Clearwater-Hubbard-West Becker-East Becker-
West Otter Tail-East Otter Tail-Wadena-Barnes-Cass-
Including the cities of Moorhead, Alida, Ebro, Lake Itasca, 
Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, 
Park Rapids, Detroit Lakes, Wolf Lake, Fergus Falls, Perham, 
New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, 
Menahga, Valley City, and Fargo
911 PM CST Sun Feb 11 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 20 below zero to 35 below 
  zero.

* WHERE...Portions of central, north central, northwest and west 
  central Minnesota and southeast North Dakota.

* WHEN...Until 9 AM CST Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
324 
WWUS43 KFGF 120956
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
356 AM CST Mon Feb 12 2018

MNZ001-002-004>009-013>017-022-NDZ006>008-014>016-024-026>030-054-
121700-
/O.CON.KFGF.WC.Y.0020.000000T0000Z-180212T1700Z/
West Polk-Norman-Kittson-Roseau-Lake Of The Woods-West Marshall-
East Marshall-North Beltrami-Pennington-Red Lake-East Polk-
North Clearwater-South Beltrami-Mahnomen-Towner-Cavalier-Pembina-
Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-Grand Forks-Griggs-
Steele-Traill-Western Walsh County-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Hallock, Karlstad, Lancaster, Roseau, 
Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden,
Middle River, Grygla, Red Lake, Redby, Ponemah, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, 
Waubun, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, 
Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, 
Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, 
Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, 
Hillsboro, Hatton, Portland, Edinburg, Adams, and Lankin
356 AM CST Mon Feb 12 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS
MORNING...

* WHAT...Very cold wind chills expected that may cause frostbite 
  in as little as 30 minutes. Expect wind chills to range from 25 
  below zero to 35 below zero.

* WHERE...Northeast North Dakota and northwest Minnesota.

* WHEN...Until 11 AM CST this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

MNZ003-023-024-027-028-030>032-NDZ038-039-121500-
/O.CON.KFGF.WC.Y.0020.000000T0000Z-180212T1500Z/
Clay-South Clearwater-Hubbard-West Becker-East Becker-
West Otter Tail-East Otter Tail-Wadena-Barnes-Cass-
Including the cities of Moorhead, Alida, Ebro, Lake Itasca, 
Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, 
Park Rapids, Detroit Lakes, Wolf Lake, Fergus Falls, Perham, 
New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, 
Menahga, Valley City, and Fargo
356 AM CST Mon Feb 12 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Very cold wind chills expected that may cause frostbite
  in as little as 30 minutes. Expect wind chills to range from 25
  below zero to 30 below zero.

* WHERE...Portions of eastern North Dakota and west central
  Minnesota.

* WHEN...Until 9 AM CST this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
Speicher
636 
WWUS43 KFGF 121445
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
845 AM CST Mon Feb 12 2018

MNZ003-023-024-027-028-030>032-NDZ038-039-121545-
/O.EXP.KFGF.WC.Y.0020.000000T0000Z-180212T1500Z/
Clay-South Clearwater-Hubbard-West Becker-East Becker-
West Otter Tail-East Otter Tail-Wadena-Barnes-Cass-
Including the cities of Moorhead, Alida, Ebro, Lake Itasca, 
Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, 
Park Rapids, Detroit Lakes, Wolf Lake, Fergus Falls, Perham, 
New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, 
Menahga, Valley City, and Fargo
845 AM CST Mon Feb 12 2018

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

Wind chills have improved this morning and the advisory will be
allowed to expire.

$$

MNZ001-002-004>009-013>017-022-NDZ006>008-014>016-024-026>030-054-
121700-
/O.CON.KFGF.WC.Y.0020.000000T0000Z-180212T1700Z/
West Polk-Norman-Kittson-Roseau-Lake Of The Woods-West Marshall-
East Marshall-North Beltrami-Pennington-Red Lake-East Polk-
North Clearwater-South Beltrami-Mahnomen-Towner-Cavalier-Pembina-
Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-Grand Forks-Griggs-
Steele-Traill-Western Walsh County-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Hallock, Karlstad, Lancaster, Roseau, 
Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden,
Middle River, Grygla, Red Lake, Redby, Ponemah, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, 
Waubun, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, 
Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, 
Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, 
Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, 
Hillsboro, Hatton, Portland, Edinburg, Adams, and Lankin
845 AM CST Mon Feb 12 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS
MORNING...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 25 below zero to 35 
  below zero.

* WHERE...Portions of north central and northwest Minnesota and 
  northeast and southeast North Dakota.

* WHEN...Until 11 AM CST this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

JK
477 
WWUS43 KFGF 121652
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
1052 AM CST Mon Feb 12 2018

MNZ001-002-004>009-013>017-022-NDZ006>008-014>016-024-026>030-054-
121800-
/O.EXP.KFGF.WC.Y.0020.000000T0000Z-180212T1700Z/
West Polk-Norman-Kittson-Roseau-Lake Of The Woods-West Marshall-
East Marshall-North Beltrami-Pennington-Red Lake-East Polk-
North Clearwater-South Beltrami-Mahnomen-Towner-Cavalier-Pembina-
Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-Grand Forks-Griggs-
Steele-Traill-Western Walsh County-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Hallock, Karlstad, Lancaster, Roseau, 
Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden,
Middle River, Grygla, Red Lake, Redby, Ponemah, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, 
Waubun, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, 
Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, 
Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, 
Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, 
Hillsboro, Hatton, Portland, Edinburg, Adams, and Lankin
1052 AM CST Mon Feb 12 2018

...WIND CHILL ADVISORY WILL EXPIRE AT 11 AM CST THIS MORNING...

Wind chills will continue to improve late this morning into the
afternoon. Isolated values of 25 to 30 below may persist into the
afternoon. 

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 11, 1:00 PM CST, 2 hours 20 minutes earlier.

Area forecast discussion, Feb 11, 1:00 PM CST, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
100 PM CST Sun Feb 11 2018

.UPDATE...
Issued at 1256 PM CST Sun Feb 11 2018

Increased temps a bit for the afternoon. Radar indicated weak
returns over the far southwest zones and along the parts of the
MN/ND border. No other changes at this update.

UPDATE Issued at 959 AM CST Sun Feb 11 2018

Tweaked pops and sky for the day. No other changes at this update.

UPDATE Issued at 641 AM CST Sun Feb 11 2018

A few flurries starting to enter the northern counties, and some 3
to 4 mile visibility at a few northwestern MN sites. Increased
POPs a bit in the northeastern counties for the next few hours,
but kept amounts still below half an inch. Adjusted temps a bit.
The southern counties will see a normal diurnal curve, but some
parts of the north will peak early and then drop later this
afternoon as cold air advection begins later today.

&&

.SHORT TERM...(Today and tonight)
Issued at 318 AM CST Sun Feb 11 2018

Snow chances for the northeastern counties will be the main issue
for the period.

Water vapor loop shows a fairly vigorous shortwave currently
digging through Manitoba, and that should continue to move
southeastward into southern Ontario/northern MN during the day
today. Some light radar returns up in Canada with this shortwave
currently, although ground truth reports are only 9 or 15 miles
visibility, so any snow amounts look to be extremely light. This
fits with the model guidance, where the global runs have only
some light QPF and some of the high resolution models don't have
any accumulation at all. Will continue to keep POPs going for the
northeastern counties, but amounts a half an inch or less.
Included a bit more mention of flurries into this afternoon and
early evening in the northeast as with cyclonic flow aloft and
the cold air advection think that some flakes will continue to be
squeezed out. Overall, impacts will be minimal.

Southwest to west winds with the surface trough axis over the area
along with cloud have keep readings above zero in the northern
counties, although with less clouds some spots in the south have
dropped to near -10 this morning. Highs should get into the single
digits to teens above before cold air advection kicks in later
today behind the surface trough. The cold air advection will
continue into tonight as high pressure builds down behind the
system. Some clouds may linger over the south and east, but think
there will be a fair amount of clearing over much of the area.
Temps should drop into the teens to 20s below zero and winds
chills will again approach advisory criteria tonight.

.LONG TERM...(Monday through Saturday)
Issued at 318 AM CST Sun Feb 11 2018

Surface high pressure and light morning winds should make Monday the
coldest day of the upcoming work week before the high moves off to
the southeast and allows warmer return flow to set up.  As warm
advection increases Mon night their remains the potential for some
light snow across the far southern valley...but this will be a small
window as main moisture will be south and east of the CWA.  SW flow
kicks in on Tue/Wed and we should see highs rise into the 20s Tue
followed by 30s on Wed.  A cold front then drops south out of Canada
Wed aftn and night...which could give us a wintry mix for Max Tw
aloft in the 2 to 3 below range.  With aftn highs in the mid 30s, a
chance for some light freezing rain on cold road surfaces cannot be
ruled out.  Best signal for precip is mainly north of the Hwy 2
corridor during the aftn...and light snow then possible as far south
as Fargo late Wed night into Thu morning.  This threat for some
winter impacts is still several days out and confidence still not
too high attm.  Thu will once again see aftn highs in the single
digits across the north with the latter half of the week dry behind
the mid-week front.  Warmer temps return for the weekend with a
stronger signal for snow across the north during the next weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1256 PM CST Sun Feb 11 2018

Mostly VFR conditions were across the area. Patchy areas of
MVFR/IFR from flurries/very light snow mainly over northwest MN.
Expect MVFR/IFR areas to shift east this afternoon. Otherwise VFR
conditions are expected for tonight and Mon morning.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.
&&

UPDATE...JH
SHORT TERM...JR
LONG TERM...Speicher
AVIATION...JH
Hazardous weather outlook, Feb 11, 3:47 AM CST, 11 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
347 AM CST Sun Feb 11 2018

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-121000-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh County-
347 AM CST Sun Feb 11 2018

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Light snow showers in northwestern Minnesota will bring a dusting
of accumulation today.

Wind chills will drop into the 25 to 35 below zero range tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Wind chills of 25 to 35 below zero will continue into Monday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

Nearby

Wind Chill Advisories in Minnesota, 2018Wind Chill Advisories in North Dakota, 2018Every wind chill advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.